MURAL - Maynooth University Research Archive Library



    Items where Author is "O'Farrell, A.G."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Number of items: 7.

    Article

    O'Farrell, A.G. and Sanabria-García, M.A (2002) De Paepe’s disc has nontrivial polynomial hull. Bulletin of the London Mathematical Society, 34 (4). pp. 490-494. ISSN 1469-2120

    Allan, Graham and Kakiko, Grayson and O'Farrell, A.G. and Watson, R.O. (2001) Localness of A (Ψ) Algebras. Mathematical Proceedings of the Royal Irish Academy, 101A (1). pp. 61-70. ISSN 1393-7197

    Netuka, I and O'Farrell, A.G. and Sanabria-García, M.A (2000) Pervasive algebras of analytic functions. Journal of Approximation Theory, 106 (2). pp. 262-275. ISSN 0021-9045

    Allan, Graham and Kakiko, Grayson and O'Farrell, A.G. and Watson, R.O. (1998) Finitely-generated algebras of smooth functions in one dimension. Journal of functional Analysis, 158 (2). pp. 458-474. ISSN 0022-1236

    Ó Cairbre, Fiacre and O'Farrell, A.G. and O'Reilly, A. (1995) Bistability, Bifurcation and Chaos in a Laser System. International Journal of Bifurcation and Chaos (IJBC), 5 (4). pp. 1021-1031. ISSN 1793-6551

    O'Farrell, A.G. and de Paepe, P.J. (1993) Approximation on a disk II. Mathematische Zeitschrift (212). pp. 153-156. ISSN 1432-1823

    Book Section

    O'Farrell, A.G. (1983) Qualitative rational approximation on plane compacta. In: Banach Spaces, Harmonic Analysis, and Probability Theory Proceedings of the Special Year in Analysis, Held at the University of Connecticut 1980–1981. Lecture Notes in Mathematics (LNM), 995/1983 . Springer Berlin / Heidelberg, pp. 103-122. ISBN 978-3-540-12314-9

    This list was generated on Mon Jul 22 22:52:09 2024 UTC.